RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1983, Volume 17, Issue 1  


Complete biorthogonal systems in Banach spaces
B. V. Godun
1
Branching of solutions and the nonexistence of first integrals in Hamiltonian mechanics. II
S. L. Ziglin
8
A method of proof of the minimality and the basis property of a part of the root vectors
G. V. Radzievskii
24
Dynamical systems on the orbits of linear representations of Lie groups and the complete integrability of certain hydrodynamical systems
V. V. Trofimov, A. T. Fomenko
31
Certain inverse problems for differential operators of higher orders on the semiaxis
I. G. Khachatryan
40
Inverse scattering method in statistical physics
V. A. Chulaevskii
53

Brief communications
The de Rham complex of a quasihomogeneous complete intersection
A. G. Aleksandrov
63
Types of Jordan algebras of self-adjoint operators and their enveloping von Neumann algebras
Sh. A. Ayupov
65
Subspaces of the spaces $L_p$ generated by stochastic processes
M. Sh. Braverman
67
Number of points of an algebraic curve
S. G. Vlăduţ, V. G. Drinfeld
68
Multiplicities of one-sided shifts contained in a contraction operator
V. K. Dubovoi
70
Asymptotics of a spectral problem connected with the Laplace–Beltrami operator on a manifold with boundary
V. Ya. Ivrii
71
Spectral clearance of a focusing operator
M. A. Krasnosel'skii, A. V. Sobolev
73
$J$-self-adjoint and $J$-unitary dilations of linear operators
S. A. Kuzhel
75
Spectral properties of degenerate systems of ordinary differential equations on a finite interval
A. E. Lifshits
77
Description of representations of a group of invertible operators of a Hilbert space that contain the identity representation of the unitary subgroup
N. I. Nessonov
79
Lattices of invariant subspaces of certain operators
B. P. Osilenker, V. S. Shulman
81
Invariants of analytic $\mathbb{Z}_2$-manifolds
V. P. Palamodov
83
Any separable ultrametric space can be isometrically imbedded in $l_2$
A. F. Timan, I. A. Vestfrid
85
Generalized Poisson distribution on groups
G. M. Feldman
87
Complete integrability of ordinary differential equations on supermanifolds
V. N. Shander
89
Irreducible representations of Poisson–Lie superalgebras, and invariant differential operators
G. S. Shmelev
91
Функциональный анализ и его приложения Functional Analysis and Its Applications
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020